# SDR ASAA2015112013902

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,853 hours, 10,002 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004976
- Condition: Leaking
- Location: Nr 1
- Part time: 32,872 hours, 10,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 IDG DIFFERENTIAL PRESSURE INDICATOR EXTENDED.  ACFT GROUNDED. R & R NR 1 IDG UP TO STEP H OF AMM 24-11-11-400-801 OF THE INSTALLATION.  NO LEAKS FOUND AT IDG.  INSTALLATION TEST PASSED.  TASK COMPLETED IAW MM 24-11-11-400-801.
